MORE ABOUT HIDDEN-SYMMETRY ALGEBRA FOR THE SELF-DUAL YANG-MILLS SYSTEM

被引:26
作者
CHAU, LL [1 ]
WU, YS [1 ]
机构
[1] INST ADV STUDY,PRINCETON,NJ 08540
来源
PHYSICAL REVIEW D | 1982年 / 26卷 / 12期
关键词
D O I
10.1103/PhysRevD.26.3581
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:3581 / 3592
页数:12
相关论文
共 34 条
[1]   DEFORMATIONS OF INSTANTONS [J].
ATIYAH, MF ;
HITCHIN, NJ ;
SINGER, IM .
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, 1977, 74 (07) :2662-2663
[2]   YANG-MILLS EQUATIONS AS INVERSE SCATTERING PROBLEM [J].
BELAVIN, AA ;
ZAKHAROV, VE .
PHYSICS LETTERS B, 1978, 73 (01) :53-57
[3]   REMARKS ABOUT THE EXISTENCE OF NONLOCAL CHARGES IN 2-DIMENSIONAL MODELS [J].
BREZIN, E ;
ITZYKSON, C ;
ZINNJUSTIN, J ;
ZUBER, JB .
PHYSICS LETTERS B, 1979, 82 (3-4) :442-444
[4]  
BRIHAYE Y, 1978, J MATH PHYS, V19, P2528, DOI 10.1063/1.523636
[5]  
CHAKRABARTI A, 1981, A4650981 EC POL REP
[6]   KAC-MOODY ALGEBRA IN THE SELF-DUAL YANG-MILLS EQUATION [J].
CHAU, LL ;
GE, ML ;
WU, YS .
PHYSICAL REVIEW D, 1982, 25 (04) :1086-1094
[7]   SOME ASPECTS OF THE LINEAR-SYSTEM FOR SELF-DUAL YANG-MILLS FIELDS [J].
CHAU, LL ;
PRASAD, MK ;
SINHA, A .
PHYSICAL REVIEW D, 1981, 24 (06) :1574-1580
[8]   CONSTRUCTION OF SELF-DUAL SOLUTIONS TO SU(2) GAUGE THEORY [J].
CORRIGAN, EF ;
FAIRLIE, DB ;
YATES, RG ;
GODDARD, P .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1978, 58 (03) :223-240
[9]   NONLOCAL-SYMMETRY WARD IDENTITIES [J].
CURTRIGHT, TL ;
ZACHOS, CK .
PHYSICAL REVIEW D, 1981, 24 (10) :2661-2668
[10]   A GENERATING FUNCTION FOR HIDDEN SYMMETRIES OF CHIRAL MODELS [J].
DEVCHAND, C ;
FAIRLIE, DB .
NUCLEAR PHYSICS B, 1982, 194 (02) :232-236